# SDR DHL2003873508

- Difficulty date: June 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E FORMER CRACKED 0.250 AT STA XFS 379.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  STOP DRILLED CRACK AT XFS 379 IAW SRM 57-2-0 PG 9,10.  FABRICATED REINFORCEMENT ANGLE IAW SRM 57-2-0 PG 9,10.  CLEANED, TREATED AND PRIMED REINFORCEMENT ANGLE IAW SRM 51-1-8B.  INSTALLED REINFORCEMENT ANGLE WITH NEW FASTENERS ON CENTER L/E FORMER (LT WING) IAW SRM 57-2-0 PG 9,10 AND SRM 51-1-21 PG 1.
